# SDR MASA2011052302825

- Difficulty date: May 22, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 18,022 hours, 14,369 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDEL CAUTION.  REMOVED AFT CARGO DOOR HARNESS 17284 AFT CARGO DOOR HARNESS WAS CAUSING PAX DOOR CAUTION.
